# SDR GTIA012115

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD FLOORBOARD STATION 389-465 FASTENER HOLES OVERSIZED, SURFACE CORROSION, BARE METAL.  TWO OVERSIZED HOLES HAVE CRACKS AND PANEL, AFT END OF PANEL HAS FASTENER HOLE CRACK.  INSTALLED DOUBLERS ON FORWARD END OF PANEL.  (M)
